IJPAM: Volume 83, No. 3 (2013)
OF PARAFREE LIE ALGEBRAS
Department of Mathematics
Abstract. We prove that any subalgebra and any quotient algebra of a parafree Lie algebra are parafree.
Received: November 19, 2012
AMS Subject Classification: 17B99, 17B01
Key Words and Phrases: Lie algebras, Parafree subalgebra, quotient algebra
Download paper from here.
DOI: 10.12732/ijpam.v83i3.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395